# SDR CALA2025090908642

- Difficulty date: September 7, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N36472
- Make and model: Boeing 737924ER
- Aircraft serial: 31653
- Aircraft time: 38,561 hours, 13,791 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200
- Component: Light
- Component part number: S479W2306
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK.  EMERGENCY LIGHT DOOR 1L IS INOP CLOSET LIGHT AT DOOR 1L  BROKEN LENS. VERIFIED LIGHTS ARE OPERATIONAL REMOVED AND REPLACED CLOSET LIGHT REF AMM 33-51-14. OPS CHECK GOOD.
